# SDR CALA2014102192533

- Difficulty date: October 16, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 85,444 hours, 24,329 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT INTERNAL FUSE SKIN HAS PUNCTURE THRU THE HONEYCOMB BS 1926.7 & 18.5 FROM THE RT APU DOOR SUPPORT LONGERON.  REPAIR APU COMPARTMENT INTERNAL SKIN AT BS 1926.7 & 18.5 FROM THE RT APU DOOR SUPPORT LONGERON IAW ECRA 5350-02153.
